Is phenergan used to treat diarrhea?

Question is Closed Report Mark as Favorite

Answers (1)

14 Feb 2010

No, not normally. Phenergan in an antihistamine used to treat allergy symptoms, motion sickness and is also used as a sedative.

See: http://www.drugs.com/phenergan.html

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How is Phenergan used to treat pain relief? Does it really work?

I know that Phenergan is used for pain management. Is it safe to use while also taking Lortab? Does it make you sleepy? Thanks, in advance,for any ...

7 answers 15 Aug 2009

Lisinopril - does it cause diarrhea? How should I treat it?

Severe diarrhea from 4:00 p.m yesterday all through the night til this morning. Did not take the pill today yet. What should I do? Do not want to go ...

1 answer 19 Aug 2010

Can phenergan cause diarrhoea?

my 3 year old has had diarrhoea for 48 hours after two doses of phenergan. i gave him 7mls two nites in a row.

1 answer 3 Sep 2010

Took the pill at 7pm had diarrhea 4 hours later?

i take my pill at 7pm every day and havnt missed the pill, last night i had diarrhea about 4 hours after i took the pill, should i treat it as a ...

2 answers 2 Sep 2014